# SDR SWAA2018101525936

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 47,801 hours, 27,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT ROW LIGHT INOP AT ROW 8.  R&R BATTERY PACK PER AMM.
